Existence of solutions to microhyperbolic boundary value problems
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Exposé no. 21, 12 p.
@article{SEDP_1987-1988____A21_0,
     author = {Tose, N.},
     title = {Existence of solutions to microhyperbolic boundary value problems},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:21},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1987-1988},
     zbl = {0682.35075},
     mrnumber = {1018193},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1987-1988____A21_0/}
}
TY  - JOUR
AU  - Tose, N.
TI  - Existence of solutions to microhyperbolic boundary value problems
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:21
PY  - 1987-1988
DA  - 1987-1988///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1987-1988____A21_0/
UR  - https://zbmath.org/?q=an%3A0682.35075
UR  - https://www.ams.org/mathscinet-getitem?mr=1018193
LA  - en
ID  - SEDP_1987-1988____A21_0
ER  - 
Tose, N. Existence of solutions to microhyperbolic boundary value problems. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1987-1988), Exposé no. 21, 12 p. http://www.numdam.org/item/SEDP_1987-1988____A21_0/

[B-S] J.M. Bony, and P. Schapira, Solutions hyperfunctions du problème de Cauchy, Lecture Note in Math., vol 287, Springer, 1973, pp 82-98. | MR 397211 | Zbl 0258.35062

[K-W1] K. Kajitani and S. Wakabayaski, Microhyperbolic operators in Gevrey classes, to appear. | Zbl 0705.35158

[K-W2] K. Kajitani, The hyperbolic mixed problem in Gevrey classes, preprint.

[K-K] M. Kashiwara and T. Kawai, On microhyperbolic pseudodifferentiel operators I, J. Math. Soc. Japan 27 (1975), 359-404. | MR 377998 | Zbl 0305.35066

[K-L] M. Kashiwara and Y. Laurent, Théorèmes d'annulations et deuxième microlocalisation, Prépublication d'Orsay, Univ. Paris-Sud, 1983.

[K-S1] M. Kashiwara and P. Schapira, Microhyperbolic systems, Acta Math. 142 (1979), 1-55. | MR 512211 | Zbl 0413.35049

[K-S2] M. Kashiwara, Microlocal Study of Sheaves, Astérisques 128 (1985).

[K1] K. Kataoka, Micro-local Theory of boundary value problems I, J. of Fac. Sci. Univ. Tokyo, Sect. IA 27(1980), 355-399. | MR 586455 | Zbl 0447.35070

[K2] K. Kataoka, Micro-Local theory of boundary value problems II, J. of Fac. Sci. Univ. Tokyo, Sect. IA 28 (1981), 31-56. | MR 617862 | Zbl 0459.35098

[K3] K. Kataoka, On the theory of Radon transformations of hyperfunctions, J. of Fac. Sci. Univ. Tokyo, Sect. IA 28 (1981), 331-412. | MR 633002 | Zbl 0576.32008

[K4] K. Kataoka, Microlocal Analysis of Boundary Value Problems with Applications to Diffractions, in "Singularities in Boundary Value Problems", Reidel, 1981, 121-131. | MR 617229 | Zbl 0461.35088

[Ka-To] K. Kataoka and N. Tose, A Geometric Approach to Microhyperbolic Boundary Value Problems, Preprint.

[Ko-Ka] H. Komatsu and T. Kawai, Boundary Values of hyperfunction solutions of linear partial differential equations, Publ. RIMS Kyoto Univ. 7(1971), 95-104. | MR 306695 | Zbl 0225.35032

[M] A. Martinez, Prolongement des solutions holomorphes de problèmes aux limites, Ann. Inst. Fourier, Grenoble 35(1985), 93-116. | Numdam | MR 781780 | Zbl 0526.35005

[Sc1] P. Schapira, Hyperfonctions et problèmes aux limites elliptiques, Bull. Soc. Math. France 99 (1971), 113-141. | Numdam | MR 501188 | Zbl 0188.41402

[Sc2] P. Schapira, Propagation au bord et reflection des singularités analytiques des solutions des équations aux dérivées partielles, Sém. Goulaouic-Schwartz 1975-1976, expose 6. | Numdam | MR 467853 | Zbl 0338.35085

[Sc3] P. Schapira, Idem. II, Sém. Goulaouic-Schwartz 1976-1977, exposé 9. | Numdam

[Sc2] P. Schapira and G. Zampieri, Microfunctions at the boundary and mild microfunctions, to appear in Publication of RIMS, Kyoto Univ. | MR 976757 | Zbl 0702.35004

[Sj1] J. Sjöstrand, Analytic singularities and microhyperbolic boundary value problems, Math. Ann. 254 (1980). | MR 597081 | Zbl 0459.35007

[Sj2] J. Sjöstrand, Singularités analytiques microlocales, Astérisque 95 (1982). | MR 699623 | Zbl 0524.35007

[To] N. Tose, Microlocal Boundary Value Problems for Partially Elliptic Systems of Microdifferential Equations, Master Thesis presented to Univ. of Tokyo (in Japanese), 1985.

[To-U] N. Tose and M. Uchida, Boundary value problems for partially elliptic systems and their applications, in preparation.

[Tr] J.M. Trepeau, Le problème de Cauchy hyperbolique dans les classes d'ultrafonctions et d'ultradistributions, comm. P.D.E., 4 (1979), 339-387. | MR 525775 | Zbl 0466.35051